MAUDE Adverse Event Report: PHILIPS VOLCANO EAGLE EYE PLATINUM ST; CATHETER, ULTRASOUND, INTRAVASCULAR

PHILIPS VOLCANO EAGLE EYE PLATINUM ST; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 85900PST
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 04/06/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
Internal reference: (b)(4).This case was reviewed and investigated according to the manufacturer¿s policy.Patient information: no information available.Test dates and medical history: no information available.Suspect products: not applicable for this device.Implant, explant, and device evaluation dates: not applicable for this device.The eagle eye platinum st device was infectious; therefore, returned product investigation was not performed.(b)(4).Remedial action & removal #: do not apply to this submission.
 
Event or Problem Description
It was reported that during a coronary procedure while advancing to the lesion, the manufacturer's catheter could not cross the lesion and lost image.At some point after the manufacturer's catheter was removed from the patient, a perforation occurred caused by a wire from a different manufacturer, resulting in patient death later that evening.The physician stated that the manufacturer's catheter had nothing to do with the perforation in the artery.There was no damage observed on the manufacturer's device after removal from the patient.This adverse event is being submitted because the manufacturer¿s device is a concomitant device in a procedure where a patient death from another manufacture¿s device occurred.
 
Additional Manufacturer Narrative
Internal reference: (b)(4).Block h6: added codes 416 (display) and 1802 (death).

Brand Name
EAGLE EYE PLATINUM ST
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
PHILIPS VOLCANO
2870 kilgore road
rancho cordova CA 95670
MDR Report Key11778675
Report Number2939520-2021-00025
Device Sequence Number3946418
Product Code OBJ
UDI-Device Identifier00845225002312
UDI-Public(01)00845225002312(17)220731(10)0301983146(90)989609000481
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K143701
Number of Events Summarized123
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number85900PST
Device Catalogue Number400-0200.141
Device Lot Number0301983146
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/09/2021
Supplement Date Received by Manufacturer06/06/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK MFG AND SIZE: GUIDE CATHETER.; UNK MFG AND SIZE: GUIDE WIRE.; UNK MFG AND SIZE: INTRODUCER SHEATH.; UNK MFG AND SIZE: GUIDE CATHETER; UNK MFG AND SIZE: GUIDE WIRE; UNK MFG AND SIZE: INTRODUCER SHEATH
Outcome Attributed to Adverse Event Death;